Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Learning to rest in God


  • Please log in to reply
76 replies to this topic

#73 triplem15

triplem15

    Silver star

  • Members
  • PipPipPip
  • 217 posts
  • LocationAppleton , WI.

Posted 13 March 2017 - 11:57 AM

Hi Mellow, I understand. It is difficult is it not to find we are yet again in a wave. I had a particularly trying wave yesterday. I was deeply asking our Lord to just be with me, just help me. I find I need His courage so deeply. Today is better. I read this on recovery, a Christian therapist said it, " The irony, reversing the 'innocent ' dependence on the drug, requires additional pain". This is indeed the hard part right. " The willingness to experience physical and psychological pain is a sign of progress, an indication we are no longer going to settle for a life ruled by selfishness and short term quick fixes". 1 Peter 4:1. Each time I am triggered by emotional or physical pain, I must reach for God. John 9:3. This is giving me much to think on and pray over. Maybe it will for you too. Best to you this day. His blessings!!!! TripleM.
I do take Flonase,also take Zyrtec on and off. Maybe twice per week. I am on Vit. C, B-complex, Vit. D, selenium, Vit E, fish oil, and l-lysine and thats it. No street drugs. No alcohol. 9/2006 Welbutrin XL 150mg, Began Weaning June 15, 2015, Alternating days, changed each mos. Oct 2015 switch to Immediate release 37.5mg. mid october 2015 down to 18.75, (9.37mg twice daily. stayed there one mos.) Dec 2015 down to 9.37mg in AM and 7mg in PM, January 2016 down to 7mg AM and 4.6mg in PM. 4/5/16 cut down what I thought was 2.5 to 3mg. From 4/16/16 until yesterday, was not doing well. 4/20/16, 37.5mg yesterday for first time. 4/21/16 Two days now on 37.5mg. 4/22/16 took monitors advise and dropped dose to 18.75, split dose ,twice daily, now holding.

#74 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 272 posts
  • LocationLong Island, NY

Posted 13 April 2017 - 03:51 AM

I feel like God and my sister are the only ones I can trust. My trust in doctors is gone. I pray so fervently and I am guilty of asking God why he gave me the brain/ genetics/ situation he did. Daily apprehension and fear are gradually being replaced with acceptance and trust in Christ. This is difficult, especially the days when I am hit by a wave when I was praying for a window. Bless us all.

 

I find it hard to stay in His Word during anxiety waves - probably because concentrating is difficult, and because my anxiety waves have a manic element, making it hard to stay still for long. So I pray more as my Bible reading becomes less during those times. Pacing and praying!

 

I praise God for His infinitely wonderful attributes, with my mind obviously going to the most relevant ones at the time: Defender, Savior, Peace, Healer, Comforter, my Fortress, High Tower, Shield, the Lover of my Soul...

 

And of course, I hit all of the key Scriptures on anxiety, fear, healing, sound mind, and so on.

I'm going to stop and pray for you right now, Mellow!

 

SJ


Link to my intro/main thread: http://survivinganti...jerr-say-hello/

 

Med History
Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.


#75 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 272 posts
  • LocationLong Island, NY

Posted 13 April 2017 - 04:03 AM

Hi Mellow, I understand. It is difficult is it not to find we are yet again in a wave. I had a particularly trying wave yesterday. I was deeply asking our Lord to just be with me, just help me. I find I need His courage so deeply. Today is better. I read this on recovery, a Christian therapist said it, " The irony, reversing the 'innocent ' dependence on the drug, requires additional pain". This is indeed the hard part right. " The willingness to experience physical and psychological pain is a sign of progress, an indication we are no longer going to settle for a life ruled by selfishness and short term quick fixes". 1 Peter 4:1. Each time I am triggered by emotional or physical pain, I must reach for God. John 9:3. This is giving me much to think on and pray over. Maybe it will for you too. Best to you this day. His blessings!!!! TripleM.

 

John 9:3 - "Jesus answered, “It was not that this man sinned, or his parents, but that the works of God might be displayed in him" is an interesting verse to meditate on, TripleM. Thanks for sharing. I too have been praying that what I am suffering through is used by God for His glory. He does, after all, promise that He works all things together for our good, and that He knows the plans He has for us, plans to prosper and not to harm us, to give us a hope and a future. So believing that there is a greater purpose in the pain we are going through does make sense!

 

SJ


Link to my intro/main thread: http://survivinganti...jerr-say-hello/

 

Med History
Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.


#76 triplem15

triplem15

    Silver star

  • Members
  • PipPipPip
  • 217 posts
  • LocationAppleton , WI.

Posted 23 April 2017 - 04:00 PM

Hi SJ, yes, these are indeed his promises to us, His children. I am clinging to Him SJ. I am clinging to Him and His word. He is either every bit of who He says He is and true to His word, or He is not. I choose to believe He is. Yet, the struggle/ trial of this is so hard. My therapist continues to remind me that he is allowing my CNS to heal just as He designed it to. In the process I am learning first hand, total reliance on His all sufficient Grace and for His power to be perfected in my absolute weakness.
I do take Flonase,also take Zyrtec on and off. Maybe twice per week. I am on Vit. C, B-complex, Vit. D, selenium, Vit E, fish oil, and l-lysine and thats it. No street drugs. No alcohol. 9/2006 Welbutrin XL 150mg, Began Weaning June 15, 2015, Alternating days, changed each mos. Oct 2015 switch to Immediate release 37.5mg. mid october 2015 down to 18.75, (9.37mg twice daily. stayed there one mos.) Dec 2015 down to 9.37mg in AM and 7mg in PM, January 2016 down to 7mg AM and 4.6mg in PM. 4/5/16 cut down what I thought was 2.5 to 3mg. From 4/16/16 until yesterday, was not doing well. 4/20/16, 37.5mg yesterday for first time. 4/21/16 Two days now on 37.5mg. 4/22/16 took monitors advise and dropped dose to 18.75, split dose ,twice daily, now holding.

#77 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 272 posts
  • LocationLong Island, NY

Posted 24 April 2017 - 04:09 AM

“Because he loves me,” says the Lord, “I will rescue him;
    I will protect him, for he acknowledges my name.
15 He will call on me, and I will answer him;
    I will be with him in trouble,
    I will deliver him and honor him.
16 With long life I will satisfy him
    and show him my salvation.” - Psalm 91:14-16


Link to my intro/main thread: http://survivinganti...jerr-say-hello/

 

Med History
Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.